# SDR HALA2013021300019

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 102,557 hours, 19,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE FOUND R4 DETACHED FROM DOOR AFTER CATERERS ATTEMPTED ENTRY (BLOCKED SEATS ROWS 36-45).  (MAIN ENTRY DOOR SLIDES PASSSENGER CONFIG).  INSTALLED R4 SLIDE IAW TASK CARD 25-035-51-AFTER. SECURITY CHECK OK.
